Alert archive / Illinois / River Flood Warnings in 2022

River Flood Warning 24, NWS St. Louis, MO

March 31, 2022Calhoun County, Greene County, Jersey County, Illinois

NWS St. Louis, MO issued this river flood warning at Mar 31, 2022, 10:43 AM CDT for Calhoun County, Greene County, Jersey County, Illinois. It took effect at Mar 31, 2022, 3:24 PM CDT. It was in force for 44 hr.

The area

The outline as issued.

The facts

Issued
Mar 31, 2022, 10:43 AM CDT (15:43 UTC)
In effect from
Mar 31, 2022, 3:24 PM CDT
Expired
Apr 2, 2022, 11:05 AM CDT
In force
44 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL

The radar

The St Louis radar (KLSX), 62 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River at Hardin (HARI2). The gauge peaked at 25.08 ft at Apr 1, 2022, 7:00 PM CDT.

actionminormoderatemajor253003/3104/0104/0204/03
Action stage
24 ft
Minor stage
25 ft
Moderate stage
31 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05587060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

370 
WGUS43 KLSX 311543
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1043 AM CDT Thu Mar 31 2022

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following rivers in Illinois...

  Illinois River at Hardin.

  Illinois River at Valley City.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-061-083-020345-
/O.NEW.KLSX.FL.W.0024.220331T2024Z-000000T0000Z/
/HARI2.1.ER.220331T2024Z.220402T0000Z.000000T0000Z.NO/
1043 AM CDT Thu Mar 31 2022

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Hardin.

* WHEN...From this afternoon until further notice.

* IMPACTS...At 25.0 feet, Flood Stage.  Lowland flooding of 
  unprotected agricultural land begins.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Thursday the stage was 24.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon and continue rising to a crest of 26.0
    feet tomorrow evening.
  - Flood stage is 25.0 feet.


&&

              Fld   Observed        Forecasts (1 pm CDT)
Location      Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Illinois River
Hardin        25.0  24.5  Thu 10 am 25.9  26.0  25.7  25.4  25.3


&&

LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062


$$

ILC149-171-020345-
/O.NEW.KLSX.FL.W.0025.220401T1800Z-000000T0000Z/
/VALI2.1.ER.220401T1800Z.220406T0600Z.000000T0000Z.NO/
1043 AM CDT Thu Mar 31 2022

...FLOOD WARNING IN EFFECT FROM FRIDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Valley City.

* WHEN...From Friday afternoon until further notice.

* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area 
  is flooded.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Thursday the stage was 13.1 feet.
  - Forecast...The river is expected to rise above flood stage
    early tomorrow afternoon and continue rising to 15.3 feet
    early Wednesday morning. Additional rises are possible
    thereafter.
  - Flood stage is 14.0 feet.


&&

              Fld   Observed        Forecasts (1 pm CDT)
Location      Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Illinois River
Valley City   14.0  13.1  Thu 10 am 14.0  14.4  14.8  15.0  15.2


&&

LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064


$$

Byrd
4 follow-up statements
511 
WGUS83 KLSX 010144
FLSLSX

Flood Statement
National Weather Service St Louis MO
844 PM CDT Thu Mar 31 2022

...The Flood Warning is extended for the following rivers in 
Illinois...

  Illinois River at Valley City.

...The Flood Warning continues for the following rivers in 
Illinois...

  Illinois River at Hardin.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC149-171-021345-
/O.EXT.KLSX.FL.W.0025.220402T0600Z-000000T0000Z/
/VALI2.1.ER.220402T0600Z.220406T1800Z.000000T0000Z.NO/
844 PM CDT Thu Mar 31 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE FRIDAY NIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Valley City.

* WHEN...From late Friday night until further notice.

* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area 
  is flooded.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Thursday the stage was 13.4 feet.
  - Forecast...The river is expected to rise above flood stage
    early Saturday morning and continue rising to 15.5 feet early
    Wednesday afternoon. Additional rises are possible
    thereafter.
  - Flood stage is 14.0 feet.


&&

              Fld   Observed        Forecasts (7 pm CDT)
Location      Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Illinois River
Valley City   14.0  13.4  Thu 8 pm  13.9  14.3  14.7  15.0  15.3


&&

LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064


$$

ILC013-061-083-021345-
/O.CON.KLSX.FL.W.0024.000000T0000Z-000000T0000Z/
/HARI2.1.ER.220401T0253Z.220402T0600Z.000000T0000Z.NO/
844 PM CDT Thu Mar 31 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Hardin.

* WHEN...Until further notice.

* IMPACTS...At 25.0 feet, Flood Stage.  Lowland flooding of 
  unprotected agricultural land begins.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Thursday the stage was 24.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening and continue rising to a crest of 26.0 feet
    early Saturday morning.
  - Flood stage is 25.0 feet.


&&

              Fld   Observed        Forecasts (7 pm CDT)
Location      Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Illinois River
Hardin        25.0  24.9  Thu 8 pm  25.9  25.9  25.6  25.4  25.3


&&

LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062


$$

Pfahler
412 
WGUS83 KLSX 011635
FLSLSX

Flood Statement
National Weather Service St Louis MO
1135 AM CDT Fri Apr 1 2022

...The Flood Warning is extended for the following rivers in 
Illinois...

  Illinois River at Valley City.

...The Flood Warning continues for the following rivers in 
Illinois...

  Illinois River at Hardin.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-061-083-030445-
/O.EXT.KLSX.FL.W.0024.000000T0000Z-220404T0000Z/
/HARI2.1.ER.220401T1242Z.220401T1600Z.220402T1800Z.NO/
1135 AM CDT Fri Apr 1 2022

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Illinois River at Hardin.

* WHEN...Until Sunday evening.

* IMPACTS...At 25.0 feet, Flood Stage.  Lowland flooding of 
  unprotected agricultural land begins.

* ADDITIONAL DETAILS...
  - At 11:00 AM CDT Friday the stage was 25.0 feet and holding
    steady.
  - Recent Activity...The river began a sharp rise Wednesday
    afternoon. It first reached the 25.0 foot flood stage at 4AM
    Friday morning.
  - Forecast...The river is expected to hold steady near 25.0
    feet through Saturday afternoon before beginning a slow fall.
    It should fall to near 24.5 feet on Sunday.
  - Flood stage is 25.0 feet.


&&

              Fld   Observed        Forecasts (1 pm CDT)
Location      Stg   Stg   Day/Time  Sat   Sun   Mon   Tue   Wed

Illinois River
Hardin        25.0  25.0  Fri 11 am 25.0  24.7  24.5  24.5  24.6


&&

LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062


$$

ILC149-171-030445-
/O.EXT.KLSX.FL.W.0025.220404T0600Z-000000T0000Z/
/VALI2.1.ER.220404T0600Z.220407T1200Z.000000T0000Z.NO/
1135 AM CDT Fri Apr 1 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE SUNDAY NIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Valley City.

* WHEN...From late Sunday night until further notice.

* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area 
  is flooded.

* ADDITIONAL DETAILS...
  - At 11:00 AM CDT Friday the stage was 13.4 feet and holding
    steady.
  - Forecast...The river is expected to slowly rise over the
    coming days, first reaching the 14.0 foot flood stage early
    Monday morning. It is expected to continue a slow rise past
    15 feet by the middle of next week. Additional rises are
    possible thereafter.
  - Flood stage is 14.0 feet.


&&

              Fld   Observed        Forecasts (1 pm CDT)
Location      Stg   Stg   Day/Time  Sat   Sun   Mon   Tue   Wed

Illinois River
Valley City   14.0  13.4  Fri 11 am 13.5  13.8  14.2  14.5  14.9


&&

LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064


$$

Kimble
696 
WGUS83 KLSX 020142
FLSLSX

Flood Statement
National Weather Service St Louis MO
842 PM CDT Fri Apr 1 2022

...The Flood Warning is extended for the following rivers in 
Illinois...

  Illinois River at Valley City.

...The Flood Warning continues for the following rivers in 
Illinois...

  Illinois River at Hardin.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC149-171-031345-
/O.EXT.KLSX.FL.W.0025.220404T1200Z-000000T0000Z/
/VALI2.1.ER.220404T1200Z.220407T1800Z.000000T0000Z.NO/
842 PM CDT Fri Apr 1 2022

...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Valley City.

* WHEN...From Monday morning until further notice.

* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area 
  is flooded.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Friday the stage was 13.5 feet.
  - Forecast...The river is expected to rise above flood stage
    Monday morning and continue rising to 14.9 feet early
    Thursday afternoon. Additional rises are possible thereafter.
  - Flood stage is 14.0 feet.


&&

              Fld   Observed        Forecasts (7 pm CDT)
Location      Stg   Stg   Day/Time  Sat   Sun   Mon   Tue   Wed

Illinois River
Valley City   14.0  13.5  Fri 8 pm  13.6  13.8  14.1  14.4  14.7


&&

LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064


$$

ILC013-061-083-031345-
/O.CON.KLSX.FL.W.0024.000000T0000Z-220404T0000Z/
/HARI2.1.ER.220401T1242Z.220402T0600Z.220402T1800Z.NO/
842 PM CDT Fri Apr 1 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Hardin.

* WHEN...Until Sunday evening.

* IMPACTS...At 25.0 feet, Flood Stage.  Lowland flooding of 
  unprotected agricultural land begins.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Friday the stage was 25.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 25.1 feet just after midnight
    tonight. It will then fall below flood stage early tomorrow
    afternoon.
  - Flood stage is 25.0 feet.


&&

              Fld   Observed        Forecasts (7 pm CDT)
Location      Stg   Stg   Day/Time  Sat   Sun   Mon   Tue   Wed

Illinois River
Hardin        25.0  25.0  Fri 8 pm  24.9  24.6  24.5  24.5  24.6


&&

LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062


$$

Pfahler
448 
WGUS83 KLSX 021605
FLSLSX

Flood Statement
National Weather Service St Louis MO
1105 AM CDT Sat Apr 2 2022

...The Flood Warning is cancelled for the following rivers in 
Illinois...

  Illinois River at Hardin.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

ILC013-061-083-021715-
/O.CAN.KLSX.FL.W.0024.000000T0000Z-220402T1605Z/
/HARI2.1.ER.220401T1242Z.220402T0000Z.220402T0707Z.NO/
1105 AM CDT Sat Apr 2 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Illinois River at Hardin.

* ADDITIONAL DETAILS...
  - At 10:30 AM CDT Saturday the stage was 24.9 feet and falling.
  - The river began a sharp rise Wednesday evening, first
    reaching flood stage at 4 AM on Friday. It crested near 25.1
    feet Friday afternoon, falling back below flood stage early
    this morning.
  - Forecast...The river is expected to continue a slow fall,
    leveling off near 24.5 feet Sunday evening. Additional rises
    are possible next week.


&&

              Fld   Observed        Forecasts (1 pm CDT)
Location      Stg   Stg   Day/Time  Sun   Mon   Tue   Wed   Thu

Illinois River
Hardin        25.0  24.9  Sat 10 am 24.6  24.5  24.5  24.6  24.6


&&

LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062


$$

Kimble

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 31, 6:05 AM CDT, 4 hours 38 minutes earlier.

Area forecast discussion, Mar 31, 6:05 AM CDT, 4 hours 38 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
605 AM CDT Thu Mar 31 2022

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 256 AM CDT Thu Mar 31 2022

Precipitation is largely east and north of the CWA at this hour with
the surface low, cold front, and mid-level shortwave passing
downstream. Behind it, strong cold-air advection is slowly
slackening, and with drier air restricted further north and air near
saturation, temperatures remained steady overnight in the
mid/upper 30s. A secondary cold front across northern Missouri
associated with another shortwave across the central Great Plains
is stimulating a line of snow showers extending from central
Kansas up through Iowa, with some spurious snow showers out ahead
of it in western Missouri.

Temperatures today will struggle to rise above the low 40s in the
midst of overcast skies and the second cold front passing through
the CWA through the day. Ample mid-level forcing and a sufficiently-
cold column will allow for scattered rain/snow showers in central
and northeast Missouri to blossom and become slightly more
widespread during the late morning and early afternoon across east-
central/southeast Missouri and south-central Illinois. Snow
accumulations are not expected, as temperatures will stay around or
slightly above freezing near the surface. Any snowflakes mixed in
will likely melt as temperatures rise, albeit gradually, during the
day.

Showers will end from northwest to southeast when the upper-level
forcing is shunted east, allowing high pressure and upper-level
ridging to build into the region. Overnight, efficient radiational
cooling from clear skies and light winds will cool temperatures
below freezing across much of the area. Friday will be dry and
feature a warming trend when the high moves east and weak
southerly winds aid to bolster temperatures. The warmest highs
will likely be in central and southeast Missouri, where winds
shift out of the south first.

MRB

.LONG TERM...  (Friday Night through Wednesday)
Issued at 256 AM CDT Thu Mar 31 2022

Another mid-level wave will approach the region late Friday, causing
weak surface cyclogenesis and bringing the risk for light rain
Saturday. Deterministic guidance and the ensembles included in the
WPC Cluster Analysis continue to highlight two distinct areas of
precipitation on Saturday: one in the northern CWA where better mid-
level forcing will exist, and a second in southern Missouri where it
appears more appreciable moisture convergence along a cold front
will be. While light rain is certainly possible between these two
maxima, impacts will likely be very minor.

Ridging builds in and southerly winds return to the region quickly
on Sunday, sending temperatures back to around (if not slightly
above) normal. Ensemble probabilities of reaching 70F in central
Missouri are essentially non-existent for Sunday, though the
interquartile range of the NBM sits in the upper 60s to mid-70s. At
this point, I'm partial to the cooler solutions as the NBM ensembles
tend to be too warm during the spring. The NBM deterministic value,
in the upper 60s, is probably closer to reality. A mid-level
shortwave amidst the northern stream and attending surface low will
drag a cold front through the area on Monday. It looks likely that
the boundary will stall somewhere in southern Missouri, but exactly
when the boundary moves through and where it stalls is still
unclear.

A second, more amplified wave in the southern stream will develop a
low along this boundary and spark the potential for showers and
thunderstorms. The EPS/CMCE probabilities of exceeding 0.50" of rain
on Tuesday are largely confined to far southern Missouri and areas
south. The GEFS, however, brings the low (and associated
precipitation) further north. CIPS Severe Probability Guidance from
Saint Louis University, which uses the GEFS as input, paints an area
of non-negligible probabilities for severe weather into southern
Missouri. While a majority of the guidance suppresses the system to
the south, if that were to migrate north and come in line with the
GEFS, the potential for storms would increase. There are some
indications that storms along the stalled boundary may cause locally-
heavy rain as storm motion vectors appear parallel to the boundary.
It's far too soon to make any determinations on hazards with the
system, but it will be the focus going into next week.

MRB

&&

.AVIATION...  (For the 12z TAFs through 12z Friday Morning)
Issued at 556 AM CDT Thu Mar 31 2022

MVFR CIGs currently observed at the terminals will continue
through the morning and into the afternoon. Rain and snow showers
currently in northern and western Missouri will move through the
area today, forced by an upper-level low and weak cold front. VSBY
restrictions are possible if the terminals are directly impacted,
but confidence on the timing of these impacts is very low.

Showers will largely exit the terminals by the mid-afternoon, and
CIGs will begin to improve from west to east. Winds will begin to
weaken this evening as high pressure settles in place. Depending
on how efficiently we cool tonight, some fog may develop in the
river valleys and impact the low-lying terminals. Confidence in
this outcome is not high right now, but the potential will be
monitored.

MRB

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 31, 2:58 AM CDT, 7 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
258 AM CDT Thu Mar 31 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-010800-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
258 AM CDT Thu Mar 31 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a chance for thunderstorms across parts of the area on
Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

MRB

In the hours before

Local storm report, Mar 31, 8:37 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 AM CDT THU MAR 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SAINT LIBORY            38.36N 89.71W
03/31/2022  M2.25 INCH       ST. CLAIR          IL   CO-OP OBSERVER

            STORM TOTAL RAINFALL.

&&

MAB
Local storm report, Mar 31, 8:38 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 AM CDT THU MAR 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       WHITE HALL              39.44N 90.40W
03/31/2022  M1.88 INCH       GREENE             IL   CO-OP OBSERVER

            STORM TOTAL RAINFALL.

&&

MAB
Local storm report, Mar 31, 8:47 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 AM CDT THU MAR 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       FOSTERBURG              38.97N 90.07W
03/31/2022  M2.10 INCH       MADISON            IL   TRAINED SPOTTER

            STORM TOTAL RAINFALL.

&&

MAB
Local storm report, Mar 31, 8:49 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 AM CDT THU MAR 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       CRESTWOOD               38.56N 90.38W
03/31/2022  M2.59 INCH       ST. LOUIS          MO   PUBLIC

            STORM TOTAL RAINFALL. VIA TWITTER.

&&

MAB
Local storm report, Mar 31, 9:15 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CDT THU MAR 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     HEAVY RAIN       2 NE HEMATITE           38.22N 90.46W
03/31/2022  M2.44 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&
Local storm report, Mar 31, 10:37 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 AM CDT THU MAR 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 E MOUNT OLIVE         39.07N 89.70W
03/31/2022  M2.48 INCH       MONTGOMERY         IL   CO-OP OBSERVER

            STORM TOTAL RAINFALL.

&&

MAB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:31 PM CDTRiver Flood WarningLSXFayette4 days
Mar 31, 10:43 AM CDTRiver Flood WarningLSXPike, Scott20 days
Mar 31, 2:37 PM CDTFreeze WarningLSXClinton, Madison, Marion, Monroe, Randolph, Saint Clair and 1 more18 hr

Nearby

River Flood Warnings in Illinois, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.